Volume 2 Issue 1
Urethral Masson´s Haemangioma: Case Report
Mateo Hevia*, Angel García, Francisco Javier Ancizu, Imanol Merino, José María Velis, Antonio Tienza, Fernando Diez- Caballero, David Rosell, Juan Ignacio Pascual and José Enrique Robles
Intravascular papillary endothelial hyperplasia or Masson’s hemangioma is a benign vascular proliferative lesion that is typically located in the subcutaneous vessels of head, neck, fingers and trunk. Symptoms are variable, such as bleeding plus other symptomatology depending on the location. We present a case of Masson´s hemangioma in male anterior urethra. There is only one case described in the literature with location at the urinary tract, in female urethra, which dates from 1983.
Multiple Organ Dysfunction during Treatment of a Severe Hypokalemia in an Aged Female Patient: A Case Report
Zhao Xiaojing* MD, PhD, Gao Yanxia
Hypokalemia is one of the most severe electrolyte imbalances in emergency which can lead to malignant arrhythmias and even cardiac arrest with serious consequences. Given that the aged patients with hypokalemia have been committed one or more chronic diseases, rapid reverse of hypokalemia with much amount of diluent administered in a short period might invoke multiple organ dysfunction. One 85-aged woman with severe hypokalemia and frequent ventricular fibrillation was treated with electrical cardioversion, anti-hypertension, and potassium infiltration orally and intravenously.
Autoimmune Hepatitis Secondary to Long term Nitrofurantoin use
Ghazanfar Ali Anwar*, Sharjeel Kiani, Beate Haugk, Mark Hudson, Steven Masson, Stuart McPherson
A 51-year-old lady with 4 month history of jaundice was transferred to the tertiary liver unit from a local district general hospital for consideration of liver transplantation for worsening sub-acute liver failure. Her past medical history consisted of mitral valve disease, recurrent deep vein thrombosis, recurrent urinary tract infections (UTIs) and depression. There was no history of pre-existing liver disease, excess alcohol consumption, use of recreational drugs, or recent foreign travel. The patient provided a medication history that comprised bisoprolol, omeprazole, dosulepin, diazepam and enoxaparin.